This kind of diarrhea is called noninfectious diarrhea.
It is not caused by an infection from bacteria, a virus, or a parasite.
People living with HIV/AIDS
Who take antiretroviral therapy (ART)
Who have noninfectious diarrhea
In people living with HIV/AIDS, this kind of diarrhea may be a side effect of ART. It can also be caused by the effects of HIV on the lining of the intestines. No matter its cause, the result is the same—diarrhea that can disrupt your life.
If you have diarrhea, you’re certainly not alone…but maybe Mytesi can help.
Ask your health care provider.
Compared with people taking placebo, people taking Mytesi had the same number of side effects or even fewer. Learn about Mytesi studies
- Did not cause any clinically relevant drug interactions in clinical studies. This means Mytesi did not change the way other medicines worked and other medicines did not effect Mytesi.
- Will not change your viral load or CD4 counts
- Comes from a tree that grows in the Amazon Rainforest. Mytesi does not come from man-made chemicals.